# SDR DL733950075

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corrosion
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION WAS FOUND ON GALLEY FLOOR TRACK AT FLOOR BEAM STA 328 ON OUTBOARD TRACK RIGHT HAND SIDE AT FWD END.  REPLACED SEAT TRACK PER SRM 51-00-00.
